Volume 10, Issue 1 (4-2015)                   IJMSI 2015, 10(1): 45-58 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abbasi A, Roshan-Shekalgourabi H, Hassanzadeh-Lelekaami D. Associated Graphs of Modules Over Commutative Rings. IJMSI. 2015; 10 (1) :45-58
URL: http://ijmsi.ir/article-1-418-en.html
Abstract:  
Let $R$ be a commutative ring with identity and let $M$ be an $R$-module. In this paper we introduce a new graph associated to modules over commutative rings. We study the relationship between the algebraic properties of modules and their associated graphs. A topological characterization for the completeness of the special subgraphs is presented. Also modules whose associated graph is complete, tree or complete bipartite are studied and several characterizations are given.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb